# SDR UPS02837743

- Difficulty date: February 24, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L34R CRACKED AT STA 1350.  REMOVED DAMAGED LONGERON FROM STA 1290 TO STA 1350 PER SRM 51-1-20D.  INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-20D.
